# SDR 96ZZZX4369

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82HH
- Make and model: Bell 206B
- Aircraft serial: 4337
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: 90367
- Condition: Defective
- Location: Pilot Transmit
- Part time: 212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED  THE PILOT'S TRANSMIT SWITCH WAS INOPERATIVE, INTERMITTENT.  INSPECTED TRANSMIT SWITCH AND FOUND CONTACT BENT.  INSTALLED NEW SWITCH, P/N 90-367, AND OPS TESTED.
